| Model Number |
ARTHREX AR-600,HANDPIECE |
| Medical Device Problem Codes |
Defective Device (2588); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the device stops sporadically.The problem was noticed before the surgery.There was no harm for the patient, operator or third party reported.Update avoe 29-aug-2023.It was confirmed that the error occurred during a endoprosthetic joint replacement surgery.The error led to an increased surgery time.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The reported event was confirmed.The manufacturer evaluation revealed deposits on stator contacts and stator winding (see evaluation pictures).Furthermore, minor damages at sensor electronics had been found.A most likely cause might be attributed to improper device maintenance.